# SDR 96FDEA00793

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING HOLE ON TORQUE BOX VERTICAL WEB IS CRACKED .5 INCH LONG BS 1230 LBL 20 WL 185.  STOP DRILLED CRACK IN TORQUE BOX WEB AT BS 1230 LBL 20 WL 185.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW FEDEX 51-40-2 AND 51-10-1.
